$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

LARGE DEVIATION PRINCIPLE FOR DIFFUSION PROCESSES IN A CONUCLEAR SPACE

Abstract

We consider a type of large deviation principle obtained by Freidlin and Wentzell for the solution of Stochastic differential equations in a conuclear space. We are using exponential tail estimates and exit probability of a Ito process. The nuclear structure of the state space is also used.

저자의 다른 논문

참고문헌 (13)

  1. P. Chow and J. Menaldi, Exponential estimates in exit probability for some diffusion process in Hilbert space, Stoch. Stoch. Rep. 29 (1990), 377-393 
  2. G. Kallianpur, I. Mitoma, and R. Wolpert, Diffusion equations in duals of nu- clear spaces, Stoch. Stoch. Rep. 29 (1990), 1-45 
  3. G. Kallianpur and V. Perez-Abreu, Stochastic evolution equations driven by a nuclear space-valued martingales, Appl. Math. Optim. 17 (1988), 237-272 
  4. G. Kallianpur and J. Xiong, Diffusion approximation of nuclear space-valued stochastic differential equations driven by Poisson random measures, Ann. Appl. Probab. 5 (1995), 493-517 
  5. G. Kallianpur, J. Xiong, G. Hardy, and S. Ramasubramanian, The existence and uniqueness of solutions of nuclear space-valued stochastic differential equations driven by Poisson random measures, Stoch. Stoch. Rep. 50 (1994), 85-122 
  6. G. Kallianpur and J. Xiong, Large deviations for a class of stochastic partial differential equations, Ann. Probab. 24 (1996), 320-345 
  7. D. Marquez-Carreras and M. Sarra, Large deviation principle for a stochastic heat equation, Electron. J. Probab. 8 (2003), 1-39 
  8. W. Smolenski, R. Sztencel, and J. Zabczyk, Large deviation estimates for semilinear stochastic equations, Proceedings IFIP Conference on Stochastic Differential Systems, Eisenach(Lecture notes Control Inf.) 1236 (1986), 218-231 
  9. S. Peszat, Exponential Tail estimates for infinite-dimensional stochastic convo- lutions, Bull. Polish Acad. Sci. Math. 40 (1992), 323-333 
  10. S. Peszat, Large deviation principle for stochastic evolution equations, Probab. Theory Related Fields 98 (1994), 113-136 
  11. J. Walsh, An introduction to stochastic partial differential equations, Springer Lecture notes in mathematics 1180 (1986), 265-439 
  12. J. Xiong, Large deviations for diffusion processes in dual of nuclear spaces, Appl. Math. Optim. 34 (1996), 1-27 
  13. M. Freidlin, Random perturbations of reaction diffusion equations: the quasi- deterministic approach, Trans. Amer. Math. Soc. 305 (1988), 665-697 

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :
  • KCI :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일